Hi, you should phone your doctor asap to ask for his advice. You baby will probably be fine but i found the following warning associated with this medication; Doxepin is excreted into human milk in small amounts. Respiratory depression has been reported in one breast-fed infant. The American Academy of Pediatrics classifies doxepin as a drug "whose effect on nursing infants is unknown but may be of concern".
I've took this medication while Breastfeeding with the ok from my doctor and my child's doctor and my child was fine, but this was years ago... but my daughter, who gave birth almost a year ago had to take it when my grandson was 6 months old and he was totally breastfed and he was fine, and it was with her pediatrician's ok... but everyone is different so I agree with everyone else... ask your pediatrician to be sure.
- Doxepin Information for Consumers
- Doxepin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxepin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 May 2013 • 4 answers
Does anyone have HAE and is on Berinert that's is breastfeeding their baby I need to know if I will?
Posted 7 Jun 2013 • 1 answer
Posted 6 Oct 2013 • 3 answers
Posted 14 Nov 2013 • 1 answer
Posted 22 May 2016 • 0 answers